Publications by the same author
plus in the repository
plus in Google Scholar

Bibliografische Daten exportieren

Pore-scale permeability prediction for Newtonian and non-Newtonian fluids

DOI zum Zitieren der Version auf EPub Bayreuth:
URN to cite this document: urn:nbn:de:bvb:703-epub-4696-1

Title data

Eichheimer, Philipp ; Thielmann, Marcel ; Popov, Anton ; Golabek, Gregor J. ; Fujita, Wakana ; Kottwitz, Maximilian O. ; Kaus, Boris J. P.:
Pore-scale permeability prediction for Newtonian and non-Newtonian fluids.
In: Solid Earth. Vol. 10 (2019) Issue 5 . - pp. 1717-1731.
ISSN 1869-9529
DOI der Verlagsversion:

[thumbnail of se-10-1717-2019.pdf]
Format: PDF
Name: se-10-1717-2019.pdf
Version: Published Version
Available under License Creative Commons BY 4.0: Attribution
Download (5MB)

Project information

Project title:
Project's official title
Project's id
Open Access Publizieren
No information

Further data

Item Type: Article in a journal
DDC Subjects: 500 Science
Institutions of the University: Research Institutions > Research Centres > Bavarian Research Institute of Experimental Geochemistry and Geophysics - BGI
Research Institutions
Research Institutions > Research Centres
Language: English
Originates at UBT: Yes
URN: urn:nbn:de:bvb:703-epub-4696-1
Date Deposited: 27 Mar 2020 10:03
Last Modified: 27 Mar 2020 10:03


Downloads per month over past year